# SDR QXEA200501403

- Difficulty date: October 18, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 8,437 hours, 6,131 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AV67021421976
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - VERTICAL STAB TAIL CONE ASSY HAS A BROKEN INTERCOSTAL.  MAINTENANCE REPLACED INTERCOSTAL IAW CRJ-700 SRM 51-42-27-001-001-A01.
